# SDR K5SR2016050927516

- Difficulty date: May 4, 2016
- Submitted: May 9, 2016
- Operation: General aviation
- Filed by: Elevate MRO, LLC, repair station K5SR339N
- Aircraft: N516CB
- Make and model: Pilats PC1247
- Aircraft serial: 752
- Aircraft time: 3,773 hours, 2,856 cycles
- System (JASC): 2140 · Heating System
- Part: Contactor
- Part number: 370CC02
- Part serial: 2074
- Condition: Stuck
- Location: Heater
- Part time: 3,773 hours, 2,856 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE UNDER FLOOR HEATER TRIPS THE CIRCUIT BREAKER AND WILL NOT RESET.  PERFORMED TROUBLESHOOTING OF UNDER FLOOR HEATER SYS. FOUND UNDER FLOOR HEATER K665 CONTACTOR HAD STUCK IN ENERGIZED CLOSED POSITION CAUSING 28 VOLTS TO CONSTANTLY FEED HEATER AND CAUSING MAIN BATTERY DRAW.  UPON FURTHER INSPECTION FOUND UNDER FLOOR HEATER HAD SEIZED AND MELTED HEATER FAN TERMINAL F TO GROUND WIRE.  REPAIRED WIRING, R & R. K665 RELAY, UNDER FLOOR HEATER AND CONTROLLER. OPS CHECK SATISFACTORY.
